MathSciNet Relay Station
MathSciNet bibliographic data
MR415540 (54 #3626a) 53C20
Reilly, Robert C. Applications of the integral of an invariant of the Hessian. Bull. Amer. Math. Soc. 82 (1976), no. 4, 579–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement